# SDR ABXA010707

- Difficulty date: February 8, 2002
- Submitted: February 13, 2002
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46113
- Aircraft time: 58,962 hours, 26,355 cycles
- Engine: Pwa JT3D7
- Engine time: 66,940 hours, 21,045 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 71128726
- Part serial: 52666
- Condition: Failed
- Location: Nr 4 Engine
- Part time: 753 hours, 389 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

DURING DESCENT, THE NR 4 ENGINE FAILED TO ACCELERATE.  EPR, EGT, RPM AND F/F DECAYED.  OIL PRESSURE WAS NORMAL (WINDMILLING).  PERFORMED CHECKLIST - NO HELP.  DURING LEVEL OFF WITH INCREASED AIRSPEED - NEGATIVE RELIGHT.  PERFORMED ENGINE SHUTDOWN ACTIONS CHECKLIST.  REPLACED PRESSURE RATIO BLEED CONTROL VALVE IAW DC-8 MM 75-31-1.  REPLACED NR 4 ENGINE DRIVEN FUEL PUMP IAW DC-8 MM 73-10-02, NO HELP.  ENGINE DRIVEN FUEL PUMP SAFTIED.  INSTALLED FUEL CONTROL UNIT IAW DC-8 MM 73-21-1.  OPS AND LEAK CHECKED GOOD.
